EconPapers    
Economics at your fingertips  
 

Calculation of maximum entropy distributions and approximation of marginalposterior distributions

Arnold Zellner and Richard A. Highfield

Journal of Econometrics, 1988, vol. 37, issue 2, 195-209

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (59)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(88)90002-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:37:y:1988:i:2:p:195-209

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:econom:v:37:y:1988:i:2:p:195-209